RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tovmasyan, Nazaret Ervandovich
(1934–2010)

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 21

Number of views:
This page:1006
Abstract pages:1903
Full texts:715
References:115
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person22829
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199788

Publications in Math-Net.Ru
2002
1. N. E. Tovmasyan, T. M. Kosheleva, “Euler Type Differential Equations in the Class of Infinitely Differentiable Functions”, Differ. Uravn., 38:2 (2002),  201–205  mathnet  mathscinet; Differ. Equ., 38:2 (2002), 212–216
2000
2. N. E. Tovmasyan, “Boundary value problems with free boundary for some classes of nonlinear ordinary differential equations”, Differ. Uravn., 36:2 (2000),  281–283  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 319–322
1999
3. N. E. Tovmasyan, L. Z. Gevorkyan, “Determination of the roots of some classes of equations with analytic functions, and its application”, Sibirsk. Mat. Zh., 40:5 (1999),  1157–1166  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 981–990  isi
1998
4. N. E. Tovmasyan, T. M. Kosheleva, “Exterior boundary value problems for second-order elliptic equations”, Differ. Uravn., 34:2 (1998),  256–259  mathnet  mathscinet; Differ. Equ., 34:2 (1998), 260–263
1995
5. N. E. Tovmasyan, T. M. Kosheleva, “On a certain method for finding zeros of analytic functions and its application to solving boundary value problems”, Sibirsk. Mat. Zh., 36:5 (1995),  1146–1156  mathnet  mathscinet  zmath; Siberian Math. J., 36:5 (1995), 988–998  isi
1989
6. N. E. Tovmasyan, “The Dirichlet problem for second-order elliptic equations in a half-space in a class of functions of polynomial growth”, Differ. Uravn., 25:6 (1989),  1015–1023  mathnet  mathscinet; Differ. Equ., 25:6 (1989), 746–754
1986
7. N. E. Tovmasyan, “Boundary value problems for nonregular systems of differential equations on a half-plane in the class of generalized functions and functions of polynomial growth”, Mat. Sb. (N.S.), 131(173):2(10) (1986),  185–212  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:1 (1988), 181–208
1984
8. N. E. Tovmasyan, “General boundary value problems for systems of partial differential equations in a half space in the class of generalized functions”, Differ. Uravn., 20:12 (1984),  2138–2147  mathnet  mathscinet
9. N. E. Tovmasyan, “General boundary value problem for a system of differential equations in a half plane with violation of Ya. B. Lopatinskiǐ's condition”, Differ. Uravn., 20:1 (1984),  132–141  mathnet  mathscinet
1982
10. N. E. Tovmasyan, “The Cauchy problem for differential equations with constant coefficients in a half space in a class of generalized functions”, Differ. Uravn., 18:1 (1982),  132–138  mathnet  mathscinet
1979
11. N. E. Tovmasyan, “On removable singular points of elliptic systems of second order differential equations in the plane”, Mat. Sb. (N.S.), 108(150):1 (1979),  22–31  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:1 (1980), 21–29  isi
1976
12. N. E. Tovmasyan, “Linear ordinary differential equations with singularities in the class of analytic functions”, Differ. Uravn., 12:9 (1976),  1596–1604  mathnet  mathscinet  zmath
1972
13. N. E. Tovmasyan, “On a method of solving boundary value problems for elliptic systems of second-order differential equations in the plane”, Mat. Sb. (N.S.), 89(131):4(12) (1972),  599–615  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:4 (1972), 603–620
1969
14. N. E. Tovmasyan, “Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse”, Differ. Uravn., 5:1 (1969),  60–71  mathnet  mathscinet  zmath
1967
15. N. E. Tovmasyan, “On the theory of singular integral equations”, Differ. Uravn., 3:1 (1967),  69–80  mathnet  mathscinet  zmath
1966
16. N. E. Tovmasyan, “A general boundary value problem for elliptic systems of second order with constant coefficients. II”, Differ. Uravn., 2:2 (1966),  163–171  mathnet  mathscinet
17. N. E. Tovmasyan, “A general boundary value problem for elliptic systems of second order with constant coefficients”, Differ. Uravn., 2:1 (1966),  3–23  mathnet  mathscinet
1965
18. N. E. Tovmasyan, “Some boundary-value problems for systems of second-order equations of elliptic type on the plane”, Dokl. Akad. Nauk SSSR, 160:6 (1965),  1275–1278  mathnet  mathscinet  zmath
19. N. E. Tovmasyan, “Some boundary value problems for a system of second-order elliptic equations which do not satisfy Lopatinskii’s condition”, Dokl. Akad. Nauk SSSR, 160:5 (1965),  1028–1031  mathnet  mathscinet  zmath
1964
20. N. E. Tovmasyan, “The Dirichlet problem for an elliptic system of second-order differential equations”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  995–998  mathnet  mathscinet  zmath
1963
21. N. E. Tovmasyan, “The Dirichlet problem for an elliptic system of two second-order differential equations”, Dokl. Akad. Nauk SSSR, 153:1 (1963),  53–56  mathnet  mathscinet

1966
22. N. E. Tovmasyan, “Поправка к статье: «Общая краевая задача для эллиптических систем второго порядка с постоянными коэффициентами» (т. 2, № 1)”, Differ. Uravn., 2:5 (1966),  720  mathnet
1964
23. N. E. Tovmasyan, “Поправки к статье “Задача Дирихле для эллиптической системы двух дифференциальных уравнений второго порядка” (ДАН, т. 153, № 1, 1963 г.)”, Dokl. Akad. Nauk SSSR, 158:2 (1964),  254  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019